# SDR AALA2020052989002

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,864 hours, 22,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  LEFT AFT DOOR (832) ASSIST BOTTLE, LOW PRESSURE. REMOVED AND REPLACED DOOR DAMPER/DOOR ASSIST CYLINDER PER AMM TASK 52-10-00-614-001-A.
